Translator Disclaimer
2008 The number of small covers over cubes
Suyoung Choi
Algebr. Geom. Topol. 8(4): 2391-2399 (2008). DOI: 10.2140/agt.2008.8.2391

Abstract

In the present paper we find a bijection between the set of small covers over an n–cube and the set of acyclic digraphs with n labeled nodes. Using this, we give formulas of the number of small covers over an n–cube (generally, a product of simplices) up to Davis–Januszkiewicz equivalence classes and 2n–equivariant homeomorphism classes. Moreover we prove that the number of acyclic digraphs with n unlabeled nodes is an upper bound of the number of small covers over an n–cube up to homeomorphism.

Citation

Download Citation

Suyoung Choi. "The number of small covers over cubes." Algebr. Geom. Topol. 8 (4) 2391 - 2399, 2008. https://doi.org/10.2140/agt.2008.8.2391

Information

Received: 3 October 2008; Revised: 4 November 2008; Accepted: 13 November 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1160.37368
MathSciNet: MR2465745
Digital Object Identifier: 10.2140/agt.2008.8.2391

Subjects:
Primary: 37F20, 57S10
Secondary: 57N99

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 4 • 2008
MSP
Back to Top